On the equality of dimensions for closed images of metric spaces
Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 498-501
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_3_a7,
author = {I. M. Leibo},
title = {On the equality of dimensions for closed images of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {498--501},
year = {1974},
volume = {216},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a7/}
}
I. M. Leibo. On the equality of dimensions for closed images of metric spaces. Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 498-501. http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a7/